# SDR IPXA10660175

- Difficulty date: May 24, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 37,230 hours, 11,380 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T220129A
- Part serial: 001443
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, LT WING INBD MAIN FLAP INBD HINGE FITTING FLANGE FOUND CRACKED.  LT WING INBD MAIN FLAP HINGE FTG AT IFS179.75 REPAIRED IAW SRM 57-53-02- 2R1, FIG 201, REV 47. ORG MAT'L IS 7075T73 FORGING, CRACK LENGTH AT INBD FLANGE IS 1.5" AND OTBD FLANGE IS 1". DAMAGED CUTOUT IS 1.5"X0.75" (BOTH SIDES). THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MAT'L AND10134-2007-7075T6511 AS REPAIR ANGLES. REPAIR SIZE IS 2"X4".
